Zidovudine-related anemia with reticulocytosis

P. R. Koduri, S. Parekh

Research output: Contribution to journalArticlepeer-review

16 Scopus citations

Abstract

In patients infected with human immunodeficiency virus (HIV), zidovudine has been known to cause a severe hypoproliferative anemia that resolves promptly when the drug is stopped. Some patients, however, may come to medical attention after having stopped taking the drug for 1-2 weeks and may already be in the recovery phase and present with severe anemia, normoblastemia, and reticulocytosis. These features can be mistaken for hemolytic disease, as shown by our experience with three such patients.

Original languageEnglish
Pages (from-to)184-185
Number of pages2
JournalAnnals of Hematology
Volume82
Issue number3
StatePublished - 1 Mar 2003
Externally publishedYes

Keywords

  • AIDS
  • Anemia
  • Zidovudine

Fingerprint

Dive into the research topics of 'Zidovudine-related anemia with reticulocytosis'. Together they form a unique fingerprint.

Cite this